Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 17, NWS Corpus Christi, TX

July 23, 2008Duval County, Jim Wells County, Kleberg County, Texas

NWS Corpus Christi, TX issued this tornado warning at Jul 23, 2008, 2:46 PM CDT for Duval County, Jim Wells County, Kleberg County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2008, 2:46 PM CDT (19:46 UTC)
Expired
Jul 23, 2008, 3:15 PM CDT
In force
29 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 68 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 2:59 PM CDTTORNADO9 N Premont, TXNWS STORM SURVEY CONFIRMS AN EF-0 TORNADO OCCURRED JUST NORTH OF THE INTERSECTION OF U.S. 281 AND C.R. 433. SEVERAL TREES OBSERVED DAMAGED ALONG A 1/2 MILE PATH THAT WAS 50 YARDS WIDE. THIS TORNADO OCCURRED IN THE OUTER RAIN BANDS OF HURRICANE DOLLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 11:27 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2008-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2008-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 231947
TORCRP
TXC131-249-273-232015-
/O.NEW.KCRP.TO.W.0017.080723T1946Z-080723T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
246 PM CDT WED JUL 23 2008

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN DUVAL COUNTY IN SOUTH TEXAS
  SOUTHERN JIM WELLS COUNTY IN SOUTH TEXAS
  NORTHWESTERN KLEBERG COUNTY IN SOUTH TEXAS

* UNTIL 315 PM CDT

* AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHEAST OF BEN BOLT...OR ABOUT 9 MILES NORTHWEST OF KINGSVILLE...
  MOVING SOUTHWEST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  RIOS BY 310 PM CDT...
  CONCEPCION BY 315 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTH TEXAS.

LAT...LON 2744 9845 2770 9798 2765 9794 2764 9795
      2764 9794 2755 9786 2726 9830 2726 9832
TIME...MOT...LOC 1946Z 056DEG 35KT 2757 9801

$$

RUNYEN
2 follow-up statements
000 
WWUS54 KCRP 231959
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
258 PM CDT WED JUL 23 2008

TXC131-249-273-232015-
/O.CON.KCRP.TO.W.0017.000000T0000Z-080723T2015Z/
DUVAL-JIM WELLS-KLEBERG-
258 PM CDT WED JUL 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN KLEBERG...SOUTHWESTERN JIM WELLS AND SOUTHEASTERN DUVAL
COUNTIES...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 13 MILES NORTHEAST OF
RIOS...OR ABOUT 11 MILES NORTH OF PREMONT...MOVING SOUTHWEST AT 43
MPH.

ANOTHER TORNADO WAS INDICATED BY DOPPLER RADAR 8 MILES SOUTHEAST OF 
BEN BOLT...MOVING SOUTHWEST AROUND 40 MPH.

THESE TORNADOES WILL BE NEAR...
  RIOS BY 310 PM CDT...
  CONCEPCION BY 315 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 2730 9835 2737 9840 2765 9805 2756 9788
      2747 9797 2747 9799 2728 9827 2726 9828
      2726 9831
TIME...MOT...LOC 1958Z 046DEG 37KT 2748 9811

$$

RUNYEN
000 
WWUS54 KCRP 232017
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
316 PM CDT WED JUL 23 2008

TXC131-249-273-232026-
/O.EXP.KCRP.TO.W.0017.000000T0000Z-080723T2015Z/
DUVAL-JIM WELLS-KLEBERG-
316 PM CDT WED JUL 23 2008

...THE TORNADO WARNING FOR NORTHWESTERN KLEBERG...SOUTHWESTERN JIM 
WELLS AND SOUTHEASTERN DUVAL COUNTIES HAS EXPIRED...

THE CIRCULATIONS WITHIN THE STORMS THAT PROMPTED THE WARNING HAVE 
WEAKENED. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTH TEXAS.

LAT...LON 2730 9835 2737 9840 2765 9805 2756 9788
      2747 9797 2747 9799 2728 9827 2726 9828
      2726 9831
TIME...MOT...LOC 1959Z 046DEG 37KT 2747 9812

$$

JR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jul 23, 1:52 PM CDT, 54 minutes earlier.

Area forecast discussion, Jul 23, 1:52 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
152 PM CDT WED JUL 23 2008

.AVIATION...HURRICANE DOLLY JUST ABOUT READY TO MOVE ONSHORE AT
PORT MANSFIELD TEXAS. WIDESPREAD IFR CONDITIONS ARE IN PLACE
ACROSS THE FORECAST AREA AS RAIN BANDS WITH NUMEROUS SHRA/TSRA
MOVE AROUND THE HURRICANE. IFR CONDITIONS TO PREVAIL THROUGH THE
REST OF THE DAY AND OVERNIGHT WITH STRONG GUSTY WINDS AS WELL.

&&

.PREV DISCUSSION... /ISSUED 953 AM CDT WED JUL 23 2008/

UPDATE...HURRICANE DOLLY NOW ABOUT 25 MILES WEST OF PORT ISABEL
TEXAS AND STILL CONTINUING ITS NORTHWEST TRACK AT AROUND 8 MPH.
OUTER HURRICANE BANDS WILL BRING PERIODS OF SQUALLS/THUNDERSTORMS
TO PORTIONS OF THE FORECAST AREA WITH HEAVY RAIN AND GUSTY WINDS.
TORNADOES ARE BEGINNING TO OCCUR IN THE NORTHEAST QUADRANT AND
THESE WILL BECOME MORE OF A THREAT THROUGHOUT THE DAY WITH A NEW
TORNADO WATCH COVERING MOST OF THE FORECAST AREA THROUGH 7 PM THIS
EVENING. NO CHANGES TO FLOOD WATCH. WAITING FOR NEXT CONFERENCE
CALL WITH THE TROPICAL PREDICTION CENTER TO DETERMINE IF ANY
CHANGES WILL BE NEEDED TO GOING HURRICANE/TROPICAL STORM WARNINGS.

PREV DISCUSSION... /ISSUED 514 AM CDT WED JUL 23 2008/

SHORT TERM (TODAY THROUGH THURSDAY)...INTENSIFYING HURRICANE
DOLLY IS STILL PROGGED TO MAKE LANDFALL NEAR PORT ISABEL EARLY
THIS AFTERNOON. THE MAIN IMPACTS OVER LAND WL BE TROPICAL STORM
FORCE WIND GUSTS...HEAVY RAIN AND THE POSSIBILITY OF A FEW
TORNADOES. SUSTAINED TROPICAL FORCE WINDS WL BE POSSIBLE LATE THIS
MORNING THROUGH EARLY AFTN ACROSS NUECES AND KLEBERG COUNTIES AS
DOLLY NEARS THE DEEP SOUTH TX COASTLINE. HOWEVER...MOST OF THE WIND
WL BE CONFINED TO GUSTS EMBEDDED WITHIN APPROACHING SQUALLS. RAIN
BANDS WL BECOME MORE NUMEROUS THROUGHOUT THE DAY. RAIN ACTIVITY
MAY ACTUALLY DIMINISH THIS EVENING BEFORE PICKING UP AGAIN LATER
TNT AND THURSDAY AS DEEP ELY/SELY FLOW ESTABLISHES ITSELF ON THE
MOIST SIDE OF DOLLY. ALTHOUGH THE FFG VALUES ARE QUITE HIGH ACROSS THE
AREA...BLV THAT WITH SUCH A SLOW MOVEMENT OF DOLLY AND CONTINUED
HEAVY RAIN BANDS AFFECTING THE RGN...THAT A FLOOD WATCH IS
WARRANTED AT THIS TIME. FOR NOW...WL CONFINE THE FLOOD WATCH TO
THE SRN HALF OF THE CWA AND EXTEND IT THROUGH THURSDAY. SUFFICIENT
LOW-LVL HELICITY AND JUST ENOUGH INSTABILITY ALONG WITH THE
FAVORED NRN/NERN QUADRANTS WL FAVOR A CONTINUED THREAT FOR
TORNADOES THROUGH THE PD...ESPECIALLY THIS AFTN/EVE. SPC ALREADY
HAS A TORNADO WATCH FOR A PORTION OF THE COASTAL BEND AND THIS WL
LKLY BE EXPANDED TO OTHER COUNTIES THROUGHOUT THE DAY. MINOR
COASTAL FLOODING AND BEACH EROSION WL BE POSSIBLE ACROSS THE
GULF-FACING BEACHES...ESPECIALLY SOUTH OF BOB HALL PIER.

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...MODELS ARE SHOWING
RESIDUAL RAIN SHIFTING W AND EXITING THE CWA THU NIGHT INTO FRI
MORNING. WINDS AND SEAS WILL BE ON THE DECEASE AS WELL. THE MODELS
KEEP POCKETS OF 2 INCH PWAT ACROSS S TX INTO FRI ALONG WITH AN
EMBEDDED SHORT WAVE IN THE SE FLOW ALOFT...THEREFORE WENT WITH A
BROAD BRUSHED SLIGHT CHC OF PRECIP ON FRI. DID NOT WANT TO GO ANY
HIGHER WITH THE POPS DUE TO THE RIDGE BLDG IN FROM THE NE IN THE
WAKE OF WHATS LEFT OF DOLLY ALONG WITH INCREASING SUBSIDENCE/DRYING
IN THE MID/UPPER LEVELS.  FOR THE WEEKEND...THE RIDGE CONTINUES TO
BLD AND DECREASES THE MOISTURE ACROSS THE AREA. THE WEEKEND LOOKS
MORE SUMMER LIKE WITH DRY AND HOT CONDITIONS. THE MOISTURE WILL BE
LIMITED AND ANY SEA BREEZE ACTIVITY WILL BE ISOL AT BEST. FOR NOW
HAVE KEPT THE DAYTIME 10 POPS THROUGH THE EXTENDED WITH NO MENTION
OF PRECIP.

AVIATION...WIDESPREAD MVFR CONDITIONS WL DEVELOP FROM EAST TO
WEST TDA AS DOLLY MOVES TWDS DEEP SOUTH TX. STRONG WIND GUSTS
BETWEEN 30 AND 50 KTS WL BE POSSIBLE AS RAIN BANDS ASSOCIATED WITH
DOLLY MOVE INLAND. BRIEF IFR CONDITIONS WL BE POSSIBLE WITH THE
HEAVIER RAIN. THESE CONDITIONS WL PERSIST THROUGH MUCH OF TNT.

MARINE...SUSTAINED TROPICAL STORM FORCE WINDS WL CONTINUE
THROUGH THIS EVENING ACROSS THE WATERS...ESPECIALLY SOUTH OF PORT
ARANSAS. TROPICAL STORM FORCE WIND GUSTS WL STILL LINGER THROUGH
TNT AND THEN END ON THURSDAY MORNING. INCREASING LOW LVL HELICITY
WL MEAN THE POSSIBILITY OF WATERSPOUTS THROUGH TNT. SEAS WL PEAK
BETWEEN 15 AND 18 FT TDA OVER THE OFFSHORE WATERS WITH A SLOW
DECLINE THEREAFTER. THE WAVEWATCH MODEL KEPT IN AT LEAST 10 FT
SEAS EVEN LATE THU. WITH CONTINUED SWELL ACTIVITY...BLV THAT THE
SEAS WL REACH AT LEAST TO THE WAVEWATCH VALUES ON THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  85  78  90  76  / 100 100  30  20  10
VICTORIA          76  86  76  92  73  / 100  80  20  20  10
LAREDO            78  82  78  94  77  / 100 100  50  20  10
ALICE             78  85  77  92  75  / 100 100  40  20  10
ROCKPORT          79  85  79  91  78  / 100  90  20  20  10
COTULLA           76  85  75  93  73  / 100 100  50  20  10
KINGSVILLE        78  85  77  90  76  / 100 100  30  20  10
NAVY CORPUS       80  85  79  89  77  / 100  90  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: ARANSAS...
     CALHOUN...REFUGIO...SAN PATRICIO.

     HURRICANE WARNING FOR THE FOLLOWING ZONES: KLEBERG...NUECES.

     FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO...WEBB.

     TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: DUVAL...JIM WELLS.

GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
     WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...COASTAL
     WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...
     WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.

     HURRICANE WARNING FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS
     FROM BAFFIN BAY TO PORT ARANSAS...COASTAL WATERS BAFFIN BAY
     TO PORT ARANSAS OUT 20 NM...WATERS BAFFIN BAY TO PORT
     ARANSAS 20 TO 60 NM.

&&

JR/19...SHORT TERM
JR/19...LONG TERM
Hazardous weather outlook, Jul 23, 6:27 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
627 AM CDT WED JUL 23 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-241130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
627 AM CDT WED JUL 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HURRICANE DOLLY WILL PUSH ASHORE NORTH OF PORT ISABEL THIS
AFTERNOON. DOLLY MAY BECOME A CATEGORY TWO HURRICANE BEFORE MAKING
LANDFALL. A HURRICANE WARNING REMAINS IN EFFECT BETWEEN BAFFIN BAY
AND CORPUS CHRISTI AND OUT OVER THE WATERS FOR 60 MILES. A
TROPICAL STORM WARNING REMAINS IN EFFECT BETWEEN CORPUS CHRISTI
AND PORT OCONNOR AND OUT OVER THE WATERS FOR 60 MILES. A TROPICAL
STORM WIND WARNING REMAINS IN EFFECT FOR JIM WELLS AND DUVAL
COUNTIES THROUGH MIDNIGHT. A TORNADO WATCH REMAINS IN EFFECT THIS
MORNING FOR NUECES AND KLEBERG COUNTIES. A FLOOD WATCH HAS BEEN
ISSUED FOR THE SOUTHERN HALF OF SOUTH TEXAS...MAINLY SOUTH OF A
LAREDO TO CORPUS CHRISTI LINE THROUGH THURSDAY. RAINFALL AMOUNTS
BETWEEN 3 TO 6 INCHES WITH ISOLATED AMOUNTS UP TO 8 INCHES WILL BE
POSSIBLE. A STORM SURGE UP TO 3 FEET WILL BE POSSIBLE ALONG
PORTIONS OF PADRE ISLAND. BEACH EROSION FROM HIGH TIDAL LEVELS AND
BATTERING WAVES WILL OCCUR THROUGH THIS EVENING.

STRONG WINDS AND HEAVY RAIN FROM ASSOCIATED SQUALLS AND RAIN BANDS WILL
CONTINUE THROUGH TONIGHT ACROSS MOST OF SOUTH TEXAS AS DOLLY
TRACKS ACROSS DEEP SOUTH TEXAS. VERY HIGH SEAS WILL ALSO LINGER
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THURSDAY DUE TO
LINGERING TROPICAL MOISTURE ASSOCIATED WITH DOLLY. WINDS AND SEAS
WILL DIMINISH THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MB/TE

In the hours before

Local storm report, Jul 23, 11:03 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 AM CDT WED JUL 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     WATER SPOUT      5 SSW PORTLAND          27.81N 97.36W
07/23/2008                   GMZ230             TX   PUBLIC

            PUBLIC REPORTED SIGHTNING A WATERSPOUT OVER CORPUS
            CHRISTI BAY. REPORTED BY KZTV ACTION 10 NEWS.

&&

JMETZ
Local storm report, Jul 23, 1:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
152 PM CDT WED JUL 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TORNADO          4 ENE TAFT              28.00N 97.32W
07/23/2008                   SAN PATRICIO       TX   LAW ENFORCEMENT

            SHERIFF DEPUTIES CONFIRMED A TORNADO TOUCH DOWN INTO
            COTTON FIELD.

1240 PM     TORNADO          6 S BAYSIDE             28.00N 97.23W
07/23/2008                   SAN PATRICIO       TX   PUBLIC

            CONFIRMED TORNADO TOUCH DOWN NEAR CR136 AND 1177. SEVERAL
            TREES WERE UP ROOTED. THREE SHEDS COLLAPSED. RV BLOWN ON
            SIDE. ROOF TOPPLED OVER. REPORTED BY KIII TV 3.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:52 AM CDTFlood WatchCRPDuval, Jim Wells, Kleberg, Nueces, San Patricio, Webb49 hr
Jul 23, 7:40 AM CDTSpecial Marine WarningCRP65 min
Jul 23, 9:18 AM CDTTornado WarningCRPNueces10 min
Jul 23, 9:39 AM CDTTornado WarningCRPNueces, San Patricio36 min
Jul 23, 9:41 AM CDTSpecial Marine WarningCRP34 min
Jul 23, 10:01 AM CDTAreal Flood AdvisoryCRPAransas, Nueces, San Patricio59 min
Jul 23, 10:52 AM CDTAreal Flood AdvisoryCRPDuval53 min
Jul 23, 11:21 AM CDTAreal Flood AdvisoryCRPAransas, Kleberg, Nueces, Refugio, San Patricio114 min
Jul 23, 12:05 PM CDTTornado WarningCRPAransas, Refugio25 min
Jul 23, 12:08 PM CDTSpecial Marine WarningCRP37 min
Jul 23, 12:18 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells117 min
Jul 23, 12:22 PM CDTTornado WarningCRPSan Patricio23 min
Jul 23, 12:45 PM CDTTornado WarningCRPSan Patricio30 min
Jul 23, 1:00 PM CDTAreal Flood AdvisoryCRPAransas, Kleberg, Nueces, San Patricio2 hr
Jul 23, 3:00 PM CDTAreal Flood AdvisoryCRPAransas, Duval, Jim Wells, Kleberg, Nueces, San Patricio2 hr
Jul 23, 6:25 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg2 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.